British Journal of Mathematical and Statistical Psychology

Cover image for Vol. 65 Issue 2

May 2012

Volume 65, Issue 2

Pages 185–370

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Stable unstable reliability theory (pages 201–221)

      Hoben Thomas, Arnold Lohaus and Holger Domsch

      Article first published online: 2 FEB 2011 | DOI: 10.1111/j.2044-8317.2010.02011.x

    2. Evaluating order-constrained hypotheses for circular data using permutation tests (pages 222–236)

      Irene Klugkist, Jessie Bullens and Albert Postma

      Article first published online: 11 MAY 2011 | DOI: 10.1111/j.2044-8317.2011.02018.x

    3. Parameter recovery and model selection in mixed Rasch models (pages 251–262)

      David Preinerstorfer and Anton K. Formann

      Article first published online: 15 JUN 2011 | DOI: 10.1111/j.2044-8317.2011.02020.x

    4. Explaining the harmonic sequence paradox (pages 322–333)

      Ulrich Schmidt and Alexander Zimper

      Article first published online: 28 SEP 2011 | DOI: 10.1111/j.2044-8317.2011.02026.x

SEARCH

SEARCH BY CITATION